# SDR QXEA200501769

- Difficulty date: December 10, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 10,059 hours, 7,406 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950227
- Part serial: 0219
- Condition: Faulty
- Location: Recirculation
- Part time: 9,253 hours, 6,005 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

OKC - ON PUSHBACK FOR FLIGHT 4188.  RECEIVED A RECIRC FAN FAULT MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE PLACED THE LEFT RECIRC FAN ON MEL 21-22-1A.  CIRCUIT BREAKER A5 PULLED AND COLLARED, AIRCRAFT RETURNED TO SERVICE.  ON 12/10 IN DEN MAINTENANCE REPLACED THE LEFT RECIRC FAN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  MEL CLEARED.
